Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have taken vibramycin for acne. Why is acne over nose? Get doxitab?

hi..i have taken vibramycin for my acne and i stopped but i continue having acne..i think it is using a day cream anti imperfection of Actipur and the keratoregulateur cream at night...but im having some acne erupting near my nose what must i do...i have bought some doxitab and i intend to use it today...or what i should do?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi im dr satya
welcome to health care magic,
vibramycin and doxitab are the same medication, both contain doxycycline hydrochloride,
keratoregulator cream is nothing but retinoic acid and its use will to some extent reduce acne.
acne near nose is a reflection of sebaceous activity.
its better to use a face wash containing 2% salicylic acid, and apply clindamycin cream for a better result, take care not to rupture or squeeze the contents of the acne since the area comes under danger area of face.
take care and see a dermatologist for good suggestion.
thank you
dr satya
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor